# SDR HEER20170828564

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N450PH
- Make and model: Bell 407
- Aircraft serial: 54125
- Aircraft time: 1,127 hours
- Engine: Allsn 250C47B
- Engine time: 10,199 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing Race
- Part number: M25010106
- Part serial: MWC150549
- Condition: Spalled
- Location: Engine
- Part time: 426 hours
- Component: Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 BEARING UPGRADE.  FOUND SPALLING ON THE BEARING OUTER RACE AT SPLIT.
